# SDR 2004UALA00264

- Difficulty date: March 21, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 56,241 hours, 9,057 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT PATH INOP FROM 15 THROUGH ROW 18.  REPLACED EMERGENCY LIGHT BATTERY PACK, CHECKED OK.
